# SDR 9710359976

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- Engine: Pwa JT8D7B
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE EPR INDICATION FROZE AT 1.2 ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE FLIGHT RETURNED TO THE GATE. MAINTENANCE REPLACED THE EPR TRANSMITTER WITH A SERVICEABLE UNIT.  EPR SYSTEM OPERATION NORMAL.
